# SDR ASOA2016053114904

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 18,466 hours, 12,203 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE, FOUND BROKEN WIRE.  R & R MEGAPHONE IAW AMM 25-61-14.  REF IPC 25-61-14, FIG 1, ITEM 5.
